# SDR FDEA201611164034

- Difficulty date: November 16, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,576 hours, 25,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Worn
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FRAMES 57 - 57.2 SEAT TRACK UPPER SECTION WORN.  BLENDED AND SMOOTHED THE AREA IAW SRM 51-73-10   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16.  CUT OUT THE DAMAGED SECTION IAW SRM 53-10-16-201 FIG 208.  FABRICATED A REPAIR SECTION IAW SRM 53-10-16-201 FIG 208.  INSTALLED THE REPAIR SECTION IAW SRM 53-10-16-201 FIG 208.  MAJOR REPAIR IAW GMM 6-2-100.
